MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5
Catalog Number 962352
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient was complaining of little pain in the knee but no clinical evidence of infection.It was stated that surgeon went into inspect implants for loosening and knee stability.All implants were well fixed but had a little bit of laxity so surgeon elected to go up to a thicker poly insert.Doi: (b)(6) 2017 dor: (b)(6) 2017.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TC3 RP TIBIAL INSERT S4,12.5
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7120533
Report Number1818910-2017-51738
Device Sequence Number1423220
Product Code NJL
UDI-Device Identifier10603295242352
UDI-Public10603295242352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962352
Device Lot Number636937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR